Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Performance Evaluation of Matched Asymptotic Expansions for Fractional Differential Equations With Multi-Order

dc.contributor.author Baleanu, Dumitru
dc.contributor.author Baleanu, Dumitru
dc.contributor.author Sayevand, Khosro
dc.contributor.other Matematik
dc.date.accessioned 2025-09-23T12:51:27Z
dc.date.available 2025-09-23T12:51:27Z
dc.date.issued 2016
dc.description.abstract An extension of the concept of the asymptotic expansions method is presented in this paper. The multi-order differential equations of fractional order are investigated and the convergence of the proposed method is proven. The reported results show that the present approach is very effective and accurate and also are in good agreement with the ones in the literature. en_US
dc.identifier.citation Baleanu, D., Sayevand, K. (2016). Performance evaluation of matched asymptotic expansions for fractional differential equations with multi-order. Bulletin Mathematique De La Societe Des Sciences Mathematiques De Roumanie, 59(1), 3-12. en_US
dc.identifier.issn 1220-3874
dc.identifier.issn 2065-0264
dc.identifier.scopus 2-s2.0-84959018721
dc.identifier.uri https://hdl.handle.net/20.500.12416/15630
dc.language.iso en en_US
dc.publisher Soc Matematice Romania en_US
dc.rights info:eu-repo/semantics/closedAccess en_US
dc.subject Asymptotic Expansion en_US
dc.subject Caputo Derivative en_US
dc.subject Convergence en_US
dc.title Performance Evaluation of Matched Asymptotic Expansions for Fractional Differential Equations With Multi-Order en_US
dc.title Performance evaluation of matched asymptotic expansions for fractional differential equations with multi-order tr_TR
dc.type Article en_US
dspace.entity.type Publication
gdc.author.institutional Baleanu, Dumitru
gdc.author.scopusid 7005872966
gdc.author.scopusid 24465653900
gdc.author.wosid Baleanu, Dumitru/B-9936-2012
gdc.description.department Çankaya University en_US
gdc.description.departmenttemp [Baleanu, Dumitru] Cankaya Univ, Dept Math & Comp Sci, Ankara, Turkey; [Baleanu, Dumitru] Inst Space Sci, Magurele, Romania; [Sayevand, Khosro] Univ Malayer, Fac Math Sci, POB 16846-13114, Malayer, Iran en_US
gdc.description.endpage 12 en_US
gdc.description.issue 1 en_US
gdc.description.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı en_US
gdc.description.scopusquality Q4
gdc.description.startpage 3 en_US
gdc.description.volume 59 en_US
gdc.description.woscitationindex Science Citation Index Expanded
gdc.description.wosquality Q3
gdc.identifier.wos WOS:000372134400001
gdc.scopus.citedcount 5
gdc.wos.citedcount 5
relation.isAuthorOfPublication f4fffe56-21da-4879-94f9-c55e12e4ff62
relation.isAuthorOfPublication.latestForDiscovery f4fffe56-21da-4879-94f9-c55e12e4ff62
relation.isOrgUnitOfPublication 26a93bcf-09b3-4631-937a-fe838199f6a5
relation.isOrgUnitOfPublication 28fb8edb-0579-4584-a2d4-f5064116924a
relation.isOrgUnitOfPublication 0b9123e4-4136-493b-9ffd-be856af2cdb1
relation.isOrgUnitOfPublication.latestForDiscovery 26a93bcf-09b3-4631-937a-fe838199f6a5

Files